# SDR FDEA202104150934

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 71,674 hours, 16,969 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF CORROSION AROUND NUT PLATE IN AFT ACC COMPARTMENT ABOVE APU EXHAUST DUCT.  REPAIRED CORROSION AREA IN AFT ACCESSORY COMPARTMENT SEE JPF FOR ALL WORK PERFORMED.
